MAUDE Adverse Event Report: TIDI PRODUCTS LLC SITTER ON CUE PRO; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED

TIDI PRODUCTS LLC SITTER ON CUE PRO; FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Model Number 8645WL
Medical Device Problem Code Loss of Power (1475)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The report is based solely on the information provided by the territory manager (tm).The tm responded to the due diligence email stating that this complaint is regarding multiple alarms with the battery door issue, and the nurse call adapters' batteries were depleting because the alarm is not working; they can't open the battery door to change them.Since they have a limited number of alarms, and it is the old firmware on these alarms, taking any from the hospital would be a disruption of service and would put patients at risk.The fall monitor battery door (m0656) is being updated to include two recessed channels to provide additional spacing/clearance from the batteries, and this design change is being addressed via moc-2023-0146.The instructions for use (ifu) were reviewed and found to provide adequate instructions and warnings for safe and effective use of the device.The ifu states, test fall monitor functionality every time before each use and when leaving the patient unattended.Ensure the nurse call cable is plugged into both the fall monitor and the wall port of the nurse call system or that the wireless adapter is paired properly before leaving the patient unattended.Verify that an alert is received at the nursing station.Moreover, the wireless alarm setup guide also states, turning off the alarm unpairs the wireless chair sensor pad.Never turn off the wireless nurse call adapter or it will unpair from the alarm.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, any excursion above the control limits for this failure mode will be assessed, documented and acted upon as warranted.Manufacture reference file number 2023-01385.
 
Event or Problem Description
A customer reported that they have experienced an increase in fall rates over the last three months due to batteries in the alarm becoming depleted.Staff stated they could not change the batteries due to the battery doors being too difficult to open.The customer also stated that fail rates have increased too due to the nurse call adapter not alerting the nurse call system.Also, they stated that they were not getting low battery notification due to not being able to replace the batteries.The customer stated that there have been multiple patient incidents.
 
Event or Problem Description
Supplemental medwatch being sent for corrections to a previously submitted mdr.
 
Additional Manufacturer Narrative
Udi related data quality updates only.This report is to correct the udi number previously reported under d4 in the original report.Manufacturer reference file (b)(4).

Brand Name
SITTER ON CUE PRO
Common Device Name
FALL PREVENTION ALARM/SENSOR COMBINATION ATTACHED OR UNATTACHED
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key18319957
Report Number2182318-2023-00114
Device Sequence Number7316568
Product Code PJO
UDI-Device Identifier00190676007639
UDI-Public00190676007639
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8645WL
Device Catalogue Number8645WL
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2023
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date12/13/2023
Supplement Report FDA Received Date10/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown